# SDR SWIA202163525

- Difficulty date: December 4, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM 953 FRAME SPLICE AT STRG25L AND STRG25R TO PROVIDE REPLACEMENT OF STRG25L REPAIR SECTION ON JOB: 71029874 OP: 69 MX TRANS #23682006     (C-CHECK RO 1/7/2022)    PERFORMED FRAME 953 SPLICE REPAIR AT STRG25L AND STRG25R  IAW REO 670-53-51-243 REV-A DATED 2021-12-02 AND CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
